Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Solutions of Yang's EuclideanR-gauge equations and self-duality

  • 28 Accesses

  • 3 Citations

Abstract

Under some assumptions and transformations of variables, Yang's equations forR-gauge fields on Euclidean space lead to conformally invariant equations permitting one to obtain infinitely many other solutions from any solution of these conformally invariant equations. These conformally invariant equations closely resemble the mathematically interesting generalized Lund-Regge equations. Some exact solutions of these conformally in variant equations are obtained. Except for some singular situations, these solutions are self-dual.

This is a preview of subscription content, log in to check access.

References

  1. Abramowitz, M., and Stegun, I. A. (1964).Handbook of Mathematical Functions, Dover, New York.

  2. Chanda, P. K., and Ray, D. (1985). Class of solutions of Yang's R-gauge equations and self-duality,Physical Review,31(12), 3183–3186.

  3. Chirst, H. N., and Weinberg, E. J. (1978). General self-dual Yang-Mills solutions,Physical Review D 18, 2013–2025.

  4. Copson, E. T. (1961).An Introduction to the Theory of a Complex Variable, Oxford University Press, Oxford.

  5. Corones, J. (1978). An illustration of the Lie-group framework for soliton equations of the Lund-Regge model,Journal of Mathematical Physics,19, 2431.

  6. De, U. K., and Ray, D. (1981). Some solutions for Yang's equations for self-dualSU(2) gauge fields,Physics Letters B 101(5), 335–336.

  7. Grdelyi, A., Magnus, W., Oberhettinger, F., and Tricomi, F. G. (1953).Higher Transcendental Functions, McGraw-Hill, New York.

  8. Jimbo, M., Kruskal, M. D., and Miwa, T. (1982). Painlevé test for the self-dual Yang-Mills equation,Physics Letters,92A, 59–60.

  9. Murray, D. A. (1989).Introduction Course in Differential Equations, Orient Longman, London.

  10. Ray, D. (1980a). Solutions for the two-dimensional Heisenberg ferromagnet,Physics Letters,70A, 274–276.

  11. Ray, D. (1980b). Self-dual solutions forSU(2) gauge fields on Euclidean span,Physics Letters,97B(1), 113–114.

  12. Ray, D. (1982). A class of solutions of generalized Lund-Regge model,Journal of Mathematical Physics,23, 2155–2158.

  13. Trimper, S. (1979). Two dimensional Heisenberg model and pseudoparticle solutions,Physics Letters,70A, 114.

  14. Weiss, J., Tabor, M., and Carnevale, G. (1983). The Painlevé property for partial differential equations,Journal of Mathematical Physics,24, 522–526.

  15. Whittaker, E. T., and Watson, G. N. (1952).ACourse of Modern Analysis, Cambridge University Press, Cambridge.

  16. Yang, C. N. (1977). Condition of self-duality for SU(2) gauge fields on Euclidean four-dimensional space,Physical Review Letters 38(24), 1377–1379.

Download references

Author information

Correspondence to Susanto Chakraborty.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Chakraborty, S., Chanda, P.K. & Ray, D. Solutions of Yang's EuclideanR-gauge equations and self-duality. Int J Theor Phys 34, 2223–2244 (1995). https://doi.org/10.1007/BF00673838

Download citation

Keywords

  • Field Theory
  • Exact Solution
  • Elementary Particle
  • Quantum Field Theory
  • Euclidean Space